# SDR COMA9860127

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bracket
- Part number: 401059101
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, FOUND RIGHT ENGINE 14TH STAGE BLEED AIR DUCT INSULATION DAMAGED.  REPLACED HEAT BRACKET.
